# SDR COMA9960683

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 691R39310152
- Condition: Chafed
- Location: Rt Aileron
- Part time: 3,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD LOWER COVER PANEL ON RIGHT HAND AILERON CHAFED BEYOND LIMITS.  FABRICATED NEW PANEL AND INSTALLED AN AILERON IAW WVAC EO 601R-57-0619.
